Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Representations of quantum conjugacy classes of orthosymplectic groups
Authors: Ashton, Thomas; Mudrov, Andrey
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Mathematical Sciences
Volume: 213
Issue / Number: 5
Start Page: 637
End Page: 650
Document Type: Article
ID: 722610.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.